Tylenol Regular Strength Tablets with 325 mg of Acetaminophen, Fever Reducer & Pain Reliever for Headache, Back Ache, Muscle Pain & Menstrual Cramps, 2 Pack
- Pain Reliever
- Fever Reducer
- Contains Acetaminophen
| Ingredients | Gelatin, Modified Starch, Sodium Starch Glycolate, Powdered Cellulose, Active Ingredient (in Each Tablet): Acetaminophen 325 Mg Purpose: Pain Reliever/fever Reducer Inactive Ingredients: Magnesium Stearate |
| Expiry Date | Dec 2027 |
| Item Weight | 2.26 Ounces |
| Product Benefits | Pain Relief |
| Item Dimensions L X W X H | 6 X 5 X 4 Inches |
| Specific Uses For Product | Muscle Pain |
| Product Type | Medication |
| Brand | Tylenol |
-
Économisez 10 % lorsque vous achetez deux articles ou plus.
-
Obtenez 5 % de réduction sur votre prochain achat.
-
Profitez de la livraison gratuite sur les commandes de plus de CA$ 250.
-
Les commandes sont traitées et expédiées depuis Toronto.
3-6 days (Domestic)
Garantie de Retour de 30 Jours Achats soutenus par la confiance avec un support de retour de 30 jours.
SKU |
BRSWIYINOQBAIE3E |
Category |
Health Care , Over-the-Counter Medication , Pain Relievers , Non-Aspirin , Acetaminophen |
Tags |
Tylenol Regular Strength Tablets temporarily reduce fever and relieve minor aches and pains. Each pain relief tablet contains 325 mg of acetaminophen to help alleviate pain due to headache, muscular aches, backache, toothache, minor arthritis pain, the common cold, and premenstrual and menstrual cramps. Tylenol Regular Strength Tablets come have an excellent safety profile when used as directed. This oral pain reliever can be used by adults and children 6 years of age and older. From Tylenol, the #1 doctor recommended brand for pain relief and fever reduction.
Informations importantes
Informations de sécurité
This product contains acetaminophen. Taking more than the recommended dose may cause severe liver injury. Do not use with other products containing acetaminophen. Avoid using with alcohol or if you have existing liver concerns. Do not use if allergic to any ingredient in this product. Consult a healthcare professional before use if taking other medications such as blood thinners. Stop use and consult a healthcare professional if discomfort persists, new symptoms develop, or swelling and redness occur. If pregnant or breastfeeding, consult a healthcare professional before use. Keep out of reach of children. In case of accidental overdose, seek immediate medical assistance or contact a Poison Control Center at 1-800-222-1222.
Ingrédients
Active ingredient (in each tablet): Acetaminophen 325 mg Purpose: Pain reliever/fever reducer Inactive Ingredients: magnesium stearate, modified starch, powdered cellulose, pregelatinized starch, sodium starch glycolate
Directions
Take only as directed. Adults and children 12 years and older: take 2 caplets every 4 to 6 hours as needed. Do not take more than 10 caplets in 24 hours unless directed by a healthcare professional. Children 6 to under 12 years: take 1 caplet every 4 to 6 hours as needed. Do not take more than 5 caplets in 24 hours. Do not use for more than 10 days in adults or 5 days in children unless directed by a healthcare professional. Children under 6 years: ask a healthcare professional. Store between 20–25°C (68–77°F). Do not use if carton is opened or foil seal imprinted with “TYLENOL” is broken or missing.
Avertissement juridique
Avertissement : Bien que nous veillons à ce que les renseignements sur les produits soient exacts, les fabricants peuvent parfois modifier leurs listes d'ingrédients. L'emballage réel des produits et les matériaux peuvent contenir plus d'informations ou des informations différentes de celles affichées sur notre site Web. Nous recommandons que vous ne vous fiiez pas uniquement aux informations présentées et que vous lisiez toujours les étiquettes, les avertissements et les instructions avant d'utiliser ou de consommer un produit. Pour plus d'informations sur un produit, veuillez contacter le fabricant. Le contenu de ce site est à titre de référence et ne vise pas à remplacer les conseils donnés par un médecin, un pharmacien ou un autre professionnel de la santé agréé. Vous ne devriez pas utiliser cette information comme autodiagnostic ou pour traiter un problème de santé ou une maladie. Communiquez immédiatement avec votre dispensateur de soins si vous pensez avoir un problème médical. L'information et les énoncés concernant les suppléments alimentaires n'ont pas été évalués par l'Alimentation et la DrugAdministration.
Les énoncés concernant les suppléments alimentaires n'ont pas été évalués par la FDA et ne sont pas destinés à diagnostiquer, traiter, guérir ou prévenir une maladie ou un état de santé.
Dimensions du produit
6 x 5 x 4 inches; 2.26 ounces
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.









